# SDR DLL14002210

- Difficulty date: November 11, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- Aircraft time: 74,812 hours, 19,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Seat 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT AT SEAT 1-D INOP.  REPLACED BULB.
